# SDR P5CA0601493

- Difficulty date: August 4, 2006
- Submitted: August 17, 2006
- Operation: Air carrier
- Aircraft: N450PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30808
- Aircraft time: 24,172 hours, 4,179 cycles
- Engine: Ge CF680C2B2
- Engine time: 22,660 hours, 3,893 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Blades
- Condition: Damaged
- Location: Nr 4 Engine
- Part time: 22,660 hours, 3,893 cycles
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE NR 4 ENGINE DUE TO 7, 8, 9 STAGE BLADE DETERIORATION.  REMOVED AND REPLACED NR 4 ENGINE IAW WORK CARDS ENG FUNCTION CHECK AND LEAK CHECK  NORMAL.
